# SDR SWAA2016060652499

- Difficulty date: May 2, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 63,208 hours, 37,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER SURFACE OF LE SLAT NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
